MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN BEVD 1.9MM CAT SET; BACTISEAL

INTEGRA LIFESCIENCES MANSFIELD CODMAN BEVD 1.9MM CAT SET; BACTISEAL
Catalog Number 821749
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a bactiseal catheter (id 821749) was implanted on (b)(6) 2026.On (b)(6) 2026, a leakage was observed at the catheter interface, and it was removed, not replaced.The patient's condition remained stable.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.Bactiseal catheter (id 821749) was not returned for evaluation (not available for return as per customer); therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history records (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined, however, a possible root cause for the issue reported by the customer, could be due to a sharp or pointed object coming into contact with the catheter, as noted in the ifu silicone has a low cut/tear resistance.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CODMAN BEVD 1.9MM CAT SET
Common Device Name
BACTISEAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24469594
Report Number3013886523-2026-00043
Device Sequence Number18699589
Product Code JXG
UDI-Device Identifier10381780518440
UDI-Public(01)10381780518440(17)260731(10)7565442
Combination Product (Y/N)Y
PMA/510(K) Number
K233448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number821749
Device Lot Number7565442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian